# SDR ASOA20160626036V

- Difficulty date: June 26, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 35,331 hours, 20,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD SHEAR CLIP FRAME 65 AT CARGO DOOR LOWER BEAM CORRODED.  REPAIRED SHEAR CLIP AT FRAME 65 UNDER STRIKER PLATE IAW EC5330-03108, ORIGINAL.  ACFT APPROVED FOR RETURN TO SERVICE.
